Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A Radon-Nikodym theorem in $W^*$-algebras

Author: Shôichirô Sakai
Journal: Bull. Amer. Math. Soc. 71 (1965), 149-151
MathSciNet review: 0174992
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722 (20 #1234)
  • 2. Shôichirô Sakai, On linear functionals of 𝑊*-algebras, Proc. Japan Acad. 34 (1958), 571–574. MR 0107190 (21 #5915)
  • 3. S. Sakai, The theory of W*-algebras, Lecture notes, Yale University, New Haven, Connecticut, 1962.

Additional Information

PII: S 0002-9904(1965)11265-4